Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the order of the partial sums of Fourier power series


Author: Otto Szász
Journal: Bull. Amer. Math. Soc. 46 (1940), 108-112
DOI: https://doi.org/10.1090/S0002-9904-1940-07147-2
Cited work: Bull. Amer. Math. Soc., Volume 44, Number 4 (1938), 286--288
MathSciNet review: 0000850
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1940-07147-2